# SDR RRXA003718

- Difficulty date: January 12, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A SMALL CRACK JUST O/B OF EXHAUST ON THE RT WING O/B FLAP T/E, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
